Turkish Journal of Mathematics
Abstract
In this article we introduce a new generalization of the concept of Lie ring which we call Jacobi system and we investigate some elementary properties of these systems and their Abelian representations.
DOI
-
First Page
119
Last Page
136
Recommended Citation
SHAHRYARI, M. and ZAMANI, Y. (2004) "The Theory of Jacobi Systems and Their Abelian Representations," Turkish Journal of Mathematics: Vol. 28: No. 2, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol28/iss2/3